# SDR DALA2015121007553

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 43,785 hours, 22,046 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN SEAT TRACK BS 520, LBL 24 IS WORN. MAINTENANCE REMOVED AND INSTALLED NEW PASSENGER CABIN SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
